# SDR CALA0100465

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR CLEAT IN CENTER CARGO BILGE CORRODED AT STA 1801 BETWEEN LONGERON 49L AND 49R.  THE SHEAR CLEAT WAS REMOVED AND A NEW SHEAR CLEAT WAS INSTALLED IAW SRM 51-30-01 AND GMM 10-900-01.
